| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2021.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from patient's left eye due to unexpected post-operative (op) refraction of -1.00.The patient had halos and blurry vision.Another johnson & johnson lens of same model, but of lower diopter (19.0d) was used as the replacement.No further information was available.
Additional Manufacturer Narrative
Corrected data: in review, it was noted that the age of the patient had been provided which it was inadvertently not included in the initial emdr report.Therefore, the information has been captured in this supplemental emdr report.The following fields were updated accordingly: section a2: age: 50 years.Section d9: device available for evaluation: yes.Section d9: returned to manufacturer: yes.Section d9: returned to manufacturer on: jan 12, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed a clean complaint lens that was received cut in half, which is consistent with lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed on the lens.The complaint issue could not be confirmed, and no product deficiency could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.